# SDR AALA202501319139

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N407AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8898
- Aircraft time: 18,150 hours, 4,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 17WL FAULT DISPLAYED DURING SYSTEM TEST. REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 17WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
